I was injected with Botox 4 days ago and noticed puffiness and slight drooping 2 days later. Now, it becomes worse and worse each day. My upperlids are very puffy and hang over my lower lids. I have little to no movement of brows and have lost the natural arch and sit low over my eyes. I have increasing headaches and large bags under the eyes which I never had before. Any remedies to speed recovery? How long can drooping eyebrows last?
Droopy Eyebrows and Puffiness After Botox
Doctor Answers (2)
Both Lid and Brow Drop? Headaches Too!!
This sounds as if you have had some really bad luck. Most patients who have a problem after Botox have a single problem but it looks like you developed three. This will take some perseverence on your part but I assure you that there is a light at the end of this tunnel.
First, headaches ironically can occur with Botox. I say ironically because it is a remedy for headaches and I have a number of patients who tell me that their recalciatrant headaches resolved following Botox treatments. If your headaches persist, however, you best see your family physician or a neurologist.
Your droopy lids or double quaz ( eyelid ptosis) resulted from the Botox leaking into the Levator Palpebrae muscles. These are the muscles that lift your eyelids up. Iodipine drops can activate a muscle ( Muller's) that will help lift your lids. Visine will also help with this problem. At any rate this situation should last about 4-6 weeks, but could last longer depending on the number of units that were placed and how close to the affected muscles the injections were done.
Brow drop ( ptosis) is less easily remedied though the appearance in not as drastic as the dreaded quaz. Your physician can inject the glabellar area, and sometimes the lateral brow, depending on the location of the brow drop. Obviously, this should be done gingerly ( and frankly probably by a more experienced physician) in light of your other problem. These injections will help, but you probably will have to wait this out.
Don't give up on Botox. As I said it is very unusual to have all three problems at once.
Botox and the effect on forehead and upper eyelids: contact your physician
I would recommend that you contact your injecting physician and notify him or her of your results. They would certainly want to know as this sounds very unusual. Occasionally, this response may be more pronounced the first time that you have Botox injected but the severity of your response is greater than would be expected.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.